A member asked:

I noticed hairy tongue on my tongue , what can i do to get rid of this? how to know if its fungal or drug reaction? i took metron and doxy a week ago

3 doctors weighed in across 2 answers

Brush: First thing to try is to brush your tongue. If this does get rid of the problem see your dentist or physician.

Answered 8/27/2019

4.2k views

Thank

Hairy tongue: May be caused by the 2 antibiotics that you took, neither of which are the antibiotics of choice for most oral infections. You now have a collection dead cells on your tongue that are harmless, and that can be brushed away over a few days. See your Dentist for help, and avoid dosing yourself with meds that are not specifically prescribed.

Answered 8/27/2019

144 views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more